# SDR SWAA2025122955746

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 65,043 hours, 42,465 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 18614
- Condition: Low Pressure
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL250 CABIN PRESSURE DROPPED TO -4000 PSI; ALT HORN SOUNDED. RAN QRH PRESSURE WAS CONTROLLED IN MANUAL.   INSPECTED BOTH CARGO DOOR PRESSURE SEALS IAW MM 52-09-11, NO DEFECTS NOTED.  PRESSURIZED ACFT TO 4.5 PSID,  NO ABNORMAL LEAKS NOTED IAW MM 21-31-00.  ALSO PERFORMED PRESSURIZATION DECAY TEST TWICE WITH DECAY TIMES TO BE 119 SECS.  PERFORMED BOTH PRESSURE CONTROLLER BITE TEST IAW MM 21-31-01, & FOUND SEVERAL LEGS WITH LOW INFLOW, HIGH LEAKAGE FOUNDS ON SEVERAL RANDOM FLIGHT LEGS.  R & R NR 1 ENG HIGH STAGE REGULATOR IAW AMM 36-11-07, LEAK & OPS CHECK DUE.  R & R NR 2 ENG HIGH STAGE REGULATOR IAW AMM 36-11-07, LEAK & OPS CHECK DUE.  R & R NR 2 ENG HIGH STAGE VALVE IAW AMM 36-11-06, LEAK & OPS CHECK DUE. R & R NR 1 ENG HIGH STAGE VALVE IAW AMM 36-11-06, LEAK AND OPS CHECK DUE.  COMPLETED OPS CHECKS IAW AMM 36-11-06, & AMM 36-11-07.
